# SDR DALA2019012300439

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON BOTH LOWER CORNERS REPAIR DOUBLERS AT AFT CARGO DOOR. DOUBLERS OF LOWER CORNERS AT AFT CARGO DOOR (C3) WERE REPLACED PER SRM 51-30-2. (LP0914623)
